I talked to my cousin today, She is just a kid at least for me. She is 22 years old and she is having problems since she was born. I hate that, I just can't see her suffer like that. She is smiling all the time, she is very optimistic but she is using a lot of medications. The newest thing is that she needs to start using Cordarone. I want to know for what heart conditions you can use Cordarone? Do doctors prescribe it when something is dangerous or not? Please, let me know as much as you can about this.
Hi. I am sorry to hear this. Cordarone should be ONLY used in the patients with life – threatening irregular heartbeat.
Heart problems that are getting worse, lung problems, or even a liver problems can happen from the use of cordarone. So it is very important to someone consult her doctor because I believe that some alternative medicines should be tried before using Cordarone. I am against it because this medicine is very strong and it can cause a lot of damage. A lot of side – effects she might have using it.
So I would advise you to tell her parents to seek for another opinion.
Aurora, I assume that her doctor prescribed this medication to her, she didn't start taking it on her own, and her doctor probably knows what he is doing.
This medication is used to treat certain types of serious, possibly fatal irregular heartbeats such as persistent ventricular fibrillation or tachycardia. It is used to restore normal heart rhythm and maintain a regular, steady heartbeat.
It is true that this medicine is used for treating serious heartbeats and it is also true that it has a lot of side effects, but again, I doubt that her doctor wasn't aware what he was doing when he prescribed these to her.
Hello Big Z,
This medicine is used to treat arrhythmias. However, it does have a lot of bad side effects but again, it is only in rare cases that you can see some really serious side effects.
Nausea, vomiting, constipation, loss of appetite, shaking, or tiredness may occur. If any of these effects persist or worsen, she should tell her doctor immediately.
Serious side effects include easy bleeding, loss of coordination, numbness of the hands or feet, uncontrolled movements, new or worsening symptoms of heart failure such as ankle or leg swelling, increased tiredness and increased shortness of breath when lying down.
I'm sorry about your cousin, Big Z. It is just how things are, some people are prone to all different kinds of diseases and conditions while other people happen to live their entire lives without even catching a flue.
I'm afraid that this medication can be harmful for your cousin, Big Z. This drug can rarely cause vision changes. Very rarely, cases of permanent blindness have been reported. She should tell her doctor if she notices any vision changes. Allergic reactions to this medicine can also be dangerous and cause some serious problems, she should as well talk to her doctor if she notices that she is having an allergic reaction to this medicine.
This is indeed one serious medication and I would never recommend it to a person who is 22 years old. I seriously question her doctor's decision to prescribe her with this medication, if it was a doctor who prescribed it to her. She is still so young and this medication can cause her a lot of problems.
She should have taken some other medication, she could have tried with beta blockers or have a pacemaker placed. Pacemaker would actually be a great idea, definitely better than Cordarone. She needs to talk to her doctor again, if he was the one who prescribed this to her.
I am sure that you don’t have any reason to be scared and that her doctor know what is doing. This medicine is pretty much ok.
It is used to treat heart arrhythmias, and we all know that arrhythmia is an irregular heartbeat which can cause your heart to miss a beat or to beat irregularly. Also, it can have totally wrong speed. Well this medicine is helpful when other medicines for treating arrhythmia are not that good for some reasons. Cordarone will correct the rhythm of your heart and they will slow your heart if it is beating too fast.